کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4641624 1341314 2008 10 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Two-point boundary value problems by the extended Adomian decomposition method
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات کاربردی
پیش نمایش صفحه اول مقاله
Two-point boundary value problems by the extended Adomian decomposition method
چکیده انگلیسی

In this paper, we present an efficient numerical algorithm for solving two-point linear and nonlinear boundary value problems, which is based on the Adomian decomposition method (ADM), namely, the extended ADM (EADM). The proposed method is examined by comparing the results with other methods. Numerical results show that the proposed method is much more efficient and accurate than other methods with less computational work.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Computational and Applied Mathematics - Volume 219, Issue 1, 15 September 2008, Pages 253–262
نویسندگان
,